# SDR AALA202507031315

- Difficulty date: May 17, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER CORNER AT FR 68 AND S8R. REPLACED FRAME UPPER CORNER PER SRM 51-42-11.
